The exceptional set of Goldbach's problem

H. Montgomery; R. Vaughan

Acta Arithmetica (1975)

  • Volume: 27, Issue: 1, page 353-370
  • ISSN: 0065-1036

How to cite


Montgomery, H., and Vaughan, R.. "The exceptional set of Goldbach's problem." Acta Arithmetica 27.1 (1975): 353-370. <>.

author = {Montgomery, H., Vaughan, R.},
journal = {Acta Arithmetica},
language = {eng},
number = {1},
pages = {353-370},
title = {The exceptional set of Goldbach's problem},
url = {},
volume = {27},
year = {1975},

AU - Montgomery, H.
AU - Vaughan, R.
TI - The exceptional set of Goldbach's problem
JO - Acta Arithmetica
PY - 1975
VL - 27
IS - 1
SP - 353
EP - 370
LA - eng
UR -
ER -

Citations in EuDML Documents

  1. Hongze Li, The exceptional set of Goldbach numbers (II)
  2. K. Ramachandra, Two remarks in prime number theory
  3. Hongze Li, The number of powers of 2 in a representation of large even integers by sums of such powers and of two primes
  4. Leszek Kaniecki, On Šnirelman's constant under the Riemann hypothesis
  5. Jörg Brüdern, Alberto Perelli, Goldbach numbers in sparse sequences
  6. Roger J. Cook, The value of additive forms at prime arguments
  7. A. Languasco, A conditional result on Goldbach numbers in short intervals
  8. A. Languasco, A singular series average and Goldbach numbers in short intervals
  9. Alessandro Languasco, Alberto Perelli, On Linnik's theorem on Goldbach numbers in short intervals and related problems
  10. Xiumin Ren, The Waring-Goldbach problem for cubes

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.